# SDR ASAA2023072944300

- Difficulty date: July 29, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N919AK
- Make and model: Boeing 737-9
- Aircraft serial: 44087
- Aircraft time: 8,446 hours, 2,570 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CROSSFEED VALVE CHECK FAILED. CROSSFEED VALVE OPEN REMAINS BRIGHT BLUE. GROUNDED - YES. TROUBLE SHOT PER B737-9 IFIM 28-22-00 VALVE OPEN LIGHT OPERATES CORRECTLY INTERMITTENT FAULT.
